Hi. I had a yeast infection before leaving college (about four weeks ago), and I went to the doctors to get a pill for it, took the pill (I was on my period), and after my period was over I still had it. So I took the seven day monostat and I STILL had it after that. So I went to the doctors and they gave me another dyflucan pill and even though it's gotten better, I think I still have it... I mean I get random itchyness, and some white-ish discharge (when I was putting the yeast infection outer cream on, I'd get a sort of water light brown/pink discharge ?)
Should I be worried? Is this not a yeast infection? I've had sex before with a single partner and no condom, and I doubt he would cheat on me. I've gotten tested for STD's before and I didn't have any.
The last time I had a yeast infection it was really hard to get rid of as well and I had to take a prescription cream for it-- but I mean it's been like 4 weeks that I have this thing and I'm starting to get paranoid.
I still think it's yeast, but I don't know if it's normal for it to last this long. What should I do? Just take the three day monostat? (I heard the 7 day is kind of diluted a bit?), or should I ask the doctor for something prescription or what?
It is possible that you have a resistant strain and may need something stronger. did the doctors test you to make sure it is a yeast infection? i suffer from frequent yeast infections and had to start taking grape seed extract every night to help prevent them..even with that i still got one 3 months ago and it last about 2 months. My doctor didnt test me he just sent me on my way...but planned parenthood did and give me duclifan and it helped me but they told me next time i have a bad one to try boric acid
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.